Vol. 93, No. 2, 1981

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Topologies on the ring of integers of a global field

Jo-Ann Deborah Cohen

Vol. 93 (1981), No. 2, 269–276
Abstract

A characterization of all nondiscrete, locally bounded ring topologies on the ring of integers of an algebraic number field and all those on the ring of integers of an algebraic function field for which the field of constants is bounded is given. As a consequence of these results we obtain Mahler’s classic description of the seminorms on the ring of integers of an algebraic number field.

Mathematical Subject Classification 2000
Primary: 12J05
Milestones
Received: 14 November 1979
Revised: 23 January 1980
Published: 1 April 1981
Authors
Jo-Ann Deborah Cohen